Advertisement

Triangular Modular Curves

  • John Voight
Chapter
Part of the MATRIX Book Series book series (MXBS, volume 2)

Abstract

We consider certain generalizations of modular curves arising from congruence subgroups of triangle groups.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgement

The author was supported by an NSF CAREER Award (DMS-1151047).

References

  1. 1.
    Clark, P.L., Voight, J.: Algebraic curves uniformized by congruence subgroups of triangle groups. Trans. Am. Math. Soc. 371(1), 33–82 (2019)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Cohen, P., Wolfart, J.: Modular embeddings for some non-arithmetic Fuchsian groups. Acta Arith. 56, 93–110 (1990)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Nugent, S., Voight, J.: On the arithmetic dimension of triangle groups. Math. Comput. 86(306), 1979–2004 (2017)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Takeuchi, K.: Arithmetic triangle groups. J. Math. Soc. Jpn. 29(1), 91–106 (1977)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • John Voight
    • 1
  1. 1.Dartmouth CollegeHanoverUSA

Personalised recommendations